View Full Version : Wellbutrin with Concerta advice/experiences please!


Slybfoxx
06-25-15, 11:48 PM
Long suffering ADHD guy in his 40's. I went to a new Psych and after talking for a bit put me on Wellbutrin. It has been fantastic. I feel like the old me, like I was at 25.

After about 6 weeks on Wellbutrin I have asked to try Concerta, I still am having some adhd issues, though it seems like the Wellbutrin has helped a lot.

I am hoping that the combination of Wellbutrin and Concerta will get me functioning at my very best.

I would love to hear how these meds work in tandem. I am currently taking 300 mg. Also, what strength would you recommend for the Concerta? Is there a better stimulant choice? Should I take instant or extended release, etc. THANKS in advance for your help!

Corina86
06-26-15, 01:21 PM
I took them both, but not together, so I have no experience. Either way, it doesn't matter, since everyone reacts differently to medication.

Wellbutrin is bit of a stimulant as well, not as strong as Concerta, but you are basically taking 2 stimulants. I think you should start off with a small dose and work up until it feels right for you, otherwise, you might have some side-effects. Whether or not this works, it depends on how your body/brain reacts to it. Some people do better on extended release, others prefer immediate release. And if one stimulant doesn't work, you can try another. Unlike Wellbutrin, it only takes a couple of trials to figure out how you react to a stimulant.

It's a trial and error process with ADHD medication. There's not guaranteed result with anything.

hollywood
06-28-15, 01:19 AM
Maybe I'm not dosed right on my stims. I'm taking concerta and yeah it's great for coverage , but I can't really get a good level of focus going that Ritalin will provide . That being said I started Wellbutrin and I'm not sure if it's further prevented a clean level of focus to manifest . Hence my question is mixed, is Wellbutrin giving me further focusing issues ( while staving depression) or is it concerta s weak effect ?

sayhi110
08-01-15, 12:22 AM
I have taken concerta, ritalin, and wellbutrin for 8 years. Decrease appetite and restless are the side effect that influence me a lot.